# SDR 2008UALA06096

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 29,432 hours, 3,845 cycles
- Engine: Pwa PW40903
- Engine time: 42,689 hours, 6,588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENG VIB MONITOR R RIGHT ENGINE AIRBORNE VIBRATION MONITORING (AVM) SYSTEM IS INOPERATIVE, OR LOSS OF TACHOMETER DATA.  STATUS  MSG01- NOT ACTIVE DESCENT INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.  DB- SIGNAL CONDITIONER UNIT (RIGHT) MSG02- NOT ACTIVE DESCENT INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.  REPLACED NR 2 ENGINE.
